# SDR MASA200500250

- Difficulty date: March 23, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 9,883 hours, 9,276 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A FLAP FAIL ON APPROACH.  CONTRACT MAINTENANCE WAS ABLE TO RESET AND PERFORM OPERATIONAL TEST OF FLAP SYSTEM WITH NO DEFECTS NOTED.
